# SDR 07FDEA03287

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53610317
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH SCRATCH IN SKIN BETWEEN FRAME 14A-15 CLOSE TO STRG 30-32 LT.  REPAIR PERFORMED BY BLEND OUT SCRATCH, HFEC INSPECTION OF SKIN WITH NIL FINDINGS AND INSTALLATION OF OVERSIZED FASTENERS IN ROTOTESTED HOLES OF ADJACENT STRINGER IAW EA 6-5312-99150 AND RAS 043534/005/2006 ISSUE A.
